Further processing options
Open Access

Cycle covers (I) – Minimal contra pairs and Hamilton weights

Bibliographic Details
Journal Title: Journal of Combinatorial Theory, Series B
Authors and Corporations: Zhang, Cun-Quan
In: Journal of Combinatorial Theory, Series B, 100, 2010, 5, p. 419-438
Media Type: E-Article
Language: English
published:
Elsevier BV
Subjects:
finc.format ElectronicArticle
finc.mega_collection Elsevier BV (CrossRef)
finc.id ai-49-aHR0cDovL2R4LmRvaS5vcmcvMTAuMTAxNi9qLmpjdGIuMjAxMC4wMS4wMDE
finc.source_id 49
ris.type EJOUR
rft.atitle Cycle covers (I) – Minimal contra pairs and Hamilton weights
rft.epage 438
rft.genre article
rft.issn 0095-8956
rft.issue 5
rft.jtitle Journal of Combinatorial Theory, Series B
rft.tpages 20
rft.pages 419-438
rft.pub Elsevier BV
rft.date 2010-09-01
x.date 2010-09-01T00:00:00Z
rft.spage 419
rft.volume 100
authors Array ( [rft.aulast] => Zhang [rft.aufirst] => Cun-Quan )
doi 10.1016/j.jctb.2010.01.001
languages eng
url http://dx.doi.org/10.1016/j.jctb.2010.01.001
version 0.9
x.subjects Computational Theory and Mathematics
Discrete Mathematics and Combinatorics
Theoretical Computer Science
x.type journal-article
x.oa 1
openURL url_ver=Z39.88-2004&ctx_ver=Z39.88-2004&ctx_enc=info%3Aofi%2Fenc%3AUTF-8&rfr_id=info%3Asid%2Fwww.ub.uni-leipzig.de%3Agenerator&rft.title=Cycle+covers+%28I%29+%E2%80%93+Minimal+contra+pairs+and+Hamilton+weights&rft.date=2010-09-01&genre=article&issn=0095-8956&volume=100&issue=5&spage=419&epage=438&pages=419-438&jtitle=Journal+of+Combinatorial+Theory%2C+Series+B&atitle=Cycle+covers+%28I%29+%E2%80%93+Minimal+contra+pairs+and+Hamilton+weights&aulast=Zhang&aufirst=Cun-Quan&rft_id=info%3Adoi%2F10.1016%2Fj.jctb.2010.01.001&rft.language%5B0%5D=eng
SOLR
_version_ 1721077284551524361
access_facet Electronic Resources
author Zhang, Cun-Quan
author_facet Zhang, Cun-Quan, Zhang, Cun-Quan
author_sort zhang, cun-quan
branch_nrw Electronic Resources
container_issue 5
container_start_page 419
container_title Journal of Combinatorial Theory, Series B
container_volume 100
description
doi_str_mv 10.1016/j.jctb.2010.01.001
facet_avail Online, Free
finc_class_facet Mathematik, Informatik
format ElectronicArticle
format_de105 Article, E-Article
format_de14 Article, E-Article
format_de15 Article, E-Article
format_de520 Article, E-Article
format_de540 Article, E-Article
format_dech1 Article, E-Article
format_ded117 Article, E-Article
format_degla1 E-Article
format_del152 Buch
format_del189 Article, E-Article
format_dezi4 Article
format_dezwi2 Article, E-Article
format_finc Article, E-Article
format_nrw Article, E-Article
geogr_code not assigned
geogr_code_person not assigned
id ai-49-aHR0cDovL2R4LmRvaS5vcmcvMTAuMTAxNi9qLmpjdGIuMjAxMC4wMS4wMDE
imprint Elsevier BV, 2010
imprint_str_mv Elsevier BV, 2010
institution DE-Pl11, DE-Rs1, DE-Brt1, DE-D275, DE-82, DE-15, DE-L229, DE-105, DE-Zwi2, DE-Bn3, DE-Zi4, DE-14, DE-Ch1, DE-Gla1, DE-D161
issn 0095-8956
language English
last_indexed 2022-01-05T01:44:18.713Z
mega_collection Elsevier BV (CrossRef)
physical 419-438
publishDate 2010
publishDateSort 2010
publisher Elsevier BV
recordtype ai
score 18,633152
series Journal of Combinatorial Theory, Series B
source_id 49
spelling Zhang, Cun-Quan 0095-8956 Elsevier BV Computational Theory and Mathematics Discrete Mathematics and Combinatorics Theoretical Computer Science http://dx.doi.org/10.1016/j.jctb.2010.01.001 Cycle covers (I) – Minimal contra pairs and Hamilton weights Journal of Combinatorial Theory, Series B
spellingShingle Zhang, Cun-Quan, Journal of Combinatorial Theory, Series B, Cycle covers (I) – Minimal contra pairs and Hamilton weights, Computational Theory and Mathematics, Discrete Mathematics and Combinatorics, Theoretical Computer Science
title Cycle covers (I) – Minimal contra pairs and Hamilton weights
title_full Cycle covers (I) – Minimal contra pairs and Hamilton weights
title_fullStr Cycle covers (I) – Minimal contra pairs and Hamilton weights
title_full_unstemmed Cycle covers (I) – Minimal contra pairs and Hamilton weights
title_short Cycle covers (I) – Minimal contra pairs and Hamilton weights
title_sort cycle covers (i) – minimal contra pairs and hamilton weights
topic Computational Theory and Mathematics, Discrete Mathematics and Combinatorics, Theoretical Computer Science
url http://dx.doi.org/10.1016/j.jctb.2010.01.001